# SDR J7B2009F00000

- Difficulty date: May 20, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N4243C
- Make and model: Cessna 414
- Aircraft serial: 4140539
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Part serial: 3595522
- Condition: Separated
- Location: Engine
- Part time: 1,163 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

WHILE IN FLIGHT, AT CRUISE POWER, A LOSS OF MANIFOLD PRESSURE AND ENGINE ROUGHNESS WAS EXPERIENCED.  THE ENGINE WAS SHUTDOWN.  A NORMAL LANDING WAS MADE AT THE INTENDED DESTINATION.  INSP REVEALED THAT NR 2 CYLINDER HEAD HAD SEPARATED.  NO STRUCTURAL DAMAGE OCCURRED.  (K)
